Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Go to previous topicPrev TopicGo to next topicNext Topic
Author Message
Anonymous
Subject:No Topic

I want to ask that,

my mother has colon cancer and liver metastasis (about for 3 years). she had 3 operations an taken oxaliplatin treatment. (now she at remission). but she has foot and hand pain. I think this is the result of chemotherapy. what can we do.

thank you for your recommendations.


Posted: 07 Nov 2006 01:51 PM
Left Button SpacerRight Button Spacer
 
 
Ann

Ann

Total Messages 63

Subject:No Topic

Presuming that the pain is not because of any other reason and if the pain in the hand and leg are like shooting, throbbing pain, with pins & needles sensations, I would recommend medication that is specific for nerve type of pain. There are some good medications available for this type of pains such as gabapentin, pregabalin. I am not sure if your mother used these medications before or not. In addition to these medications, small dose of opioids also help in reducing the pain. Hope this is of some help for you.

Krishna Boddu, M.D.


Posted: 08 Nov 2006 09:36 AM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
 
Go to previous topicPrev TopicGo to next topicNext Topic

 
go

Log In Options